Alert archive / Alabama / Special Weather Statements in 2016
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Aug 6, 2016, 6:37 PM CDT for Shelby County, Alabama. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2016, 6:37 PM CDT (23:37 UTC)
- Expired
- Aug 6, 2016, 7:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Birmingham, AL
County Shelby County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 6:37 PM CDT | TSTM WND DMG | 5 Se Bessemer, AL | PEA SIZED HAIL AND SMALL TREE LIMBS DOWN WITH WINDS ESTIMATED 40 TO 50 MPH. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 355 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
611 WWUS84 KBMX 062337 SPSBMX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 637 PM CDT SAT AUG 6 2016 ALZ024-025-070015- JEFFERSON AL-SHELBY AL- 637 PM CDT SAT AUG 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SHELBY AND SOUTH CENTRAL JEFFERSON COUNTIES UNTIL 715 PM CDT... AT 637 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HOOVER METROPOLITAN STADIUM...OR NEAR BESSEMER...MOVING SOUTHEAST AT 15 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOOVER...ALABASTER...BESSEMER...PELHAM...HELENA... INDIAN SPRINGS VILLAGE...ROSS BRIDGE...OAK MOUNTAIN AMPHITHEATER... OAK MOUNTAIN STATE PARK...HOOVER METROPOLITAN STADIUM...MAYLENE... RIVERCHASE...BENT BROOK GOLF CLUB...JOE TUCKER PARK... PROMENADE TANNEHILL...BESSEMER AIRPORT...MCADORY...MCCALLA... LAKE CYRUS AND SILURIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3335 8703 3341 8692 3334 8673 3318 8684 TIME...MOT...LOC 2337Z 309DEG 11KT 3333 8690 $$ 87/GRANTHAM
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Aug 6, 6:27 PM CDT, 10 minutes earlier.
Area forecast discussion, Aug 6, 6:27 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 627 PM CDT SAT AUG 6 2016 .UPDATE... For 00Z Aviation. && .SHORT TERM... Tonight through Sunday. Scattered showers and thunderstorms are developing under a warm moist and unstable atmosphere as an upper shortwave moves southward across Central Alabama today. Thinking as this wave continues will have better chances across the south by this evening. So with this shortwave in addition to interactions with lingering outflow boundaries from the afternoon...will have some higher scattered pops for the evening hours. Continuing with heat advisory for today as outside of the lucky ones with storms, it continues to be very hot. So advisory continues until 9 pm. Surface boundary moves into the area on Sunday with more cloud cover and more likely shower/tstorm chances in store. Heat index values are expected to be marginal to reach criteria in far southern counties. With the higher rain chances and clouds, I have temperatures a couple of degrees lower for Sunday. Will forgo a heat advisory for now for Sunday. 08 .LONG TERM... Monday through Friday. The long term forecast will be dominated by effects from the closed low that will develop close to the Florida Big Bend and move very slowly west-northwestward with time. There's still a low chance of a weak tropical system developing underneath the mid-level low that will also be centered over the same area, according to NHC. Tropical moisture will spread northwestward across Central Alabama starting on Monday, with numerous to widespread showers and thunderstorms expected during the afternoon hours almost all week long. The main impact from this system will most certainly be excessive rainfall, with the heaviest rainfall expected well to our south over the Gulf Coast. However, with PWATs well above 2 inches we could be looking at some bands of heavy rainfall across our area as well. The problem is that our confidence remains low in where the heaviest rainfall will occur due to uncertainties in the strength of the overall system and convective processes. The ECMWF keeps the mid- level low stronger than the GFS, which then develops a more organized surface low across the Florida Panhandle and heavier rainfall across our southern and southeast counties. Right now, long term forecast rainfall (Monday through Friday) presents the potential for at least 2 to 3 inches of rainfall for some spots along and south of I-20, with localized areas of up to 5 inches for our far southern and southeast counties. This will not be widespread and uniform for all locations, but the potential will exist where showers and storms move over the same areas, especially with the deep tropical moisture in place. We'll continue to not mention any flooding in the HWO at this time. We'll see some benefits with this system in terms of hopefully improving drought conditions and lowering high temperatures. Depending on the amount of convection and cloud cover, highs are expected to run in the 80s to lower 90s, with higher temps across the western and northwest counties. Hopefully we've seen the highest temps already this season and we can start the decreasing trend as we approach early fall. 56/GDG && .AVIATION... 00Z TAF Discussion. Short term concern remains for TCL/BHM as TSRA activity moving SE further into the CWA. Expect TSRA to continue for TCL for next 1-2 hrs and for BHM to experience activity over next few hours as an upper level disturbance continues moving southeast. Elsewhere, potential for isolated TSRA will remain through much of the evening. Overnight expect lower CIG's at MGM/TOI with reduction in VIS at TOI between 09Z and 13Z followed by VFR conditions through late morning. Added VCTS to all terminals starting at 16Z on Sunday. 05 && .FIRE WEATHER... Generally scattered showers and thunderstorms are expected through Sunday with highs in the lower to middle 90s. Surface winds will be less than 10 mph. Surface dewpoints will remain high, and there are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 74 91 73 88 73 / 40 70 50 70 40 Anniston 74 90 75 89 74 / 40 70 50 70 40 Birmingham 75 91 76 90 76 / 50 70 50 60 30 Tuscaloosa 75 92 74 93 74 / 50 70 50 50 30 Calera 75 92 74 90 74 / 50 70 50 60 30 Auburn 75 92 74 89 73 / 50 70 50 70 40 Montgomery 76 94 76 92 75 / 50 60 50 70 40 Troy 74 92 73 90 72 / 50 60 50 70 40 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT this evening For the following counties: Autauga...Barbour...Bibb...Bullock...Chilton...Coosa... Dallas...Elmore...Fayette...Greene...Hale...Jefferson...Lamar... Lowndes...Macon...Marengo...Marion...Montgomery...Perry... Pickens...Pike...Russell...Shelby...Sumter...Tuscaloosa... Walker...Winston. &&
Hazardous weather outlook, Aug 6, 1:06 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 106 PM CDT SAT AUG 6 2016 ALZ011>015-017>050-072115- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 106 PM CDT SAT AUG 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. MAXIMUM HEAT INDICES WILL RANGE FROM 105 TO 109 DEGREES ACROSS MUCH OF WESTERN AND SOUTHWESTERN PORTIONS OF CENTRAL ALABAMA THIS AFTERNOON AND EARLY EVENING. THE AREA OF CONCERN IS ROUGHLY ALONG AND WEST OF A LINE FROM ARLEY TO BIRMINGHAM TO EUFAULA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE THAT HEAT INDICES REACH 105 DEGREES OR HIGHER SUNDAY AFTERNOON AS WELL. THE MAIN AREA OF CONCERN IS ALONG AND SOUTH OF A LINE FROM DEMOPOLIS TO MONTGOMERY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME. 08
In the hours before
Special weather statement, Aug 6, 5:03 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
503 PM CDT SAT AUG 6 2016
ALZ011-014-015-062230-
WALKER AL-MARION AL-WINSTON AL-
503 PM CDT SAT AUG 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WINSTON...SOUTHEASTERN
MARION AND NORTHWESTERN WALKER COUNTIES UNTIL 530 PM CDT...
AT 502 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR NEEDMORE TO BRILLIANT. MOVEMENT WAS
SOUTHEAST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WINFIELD...HALEYVILLE...LYNN...DOUBLE SPRINGS...BRILLIANT...
GLEN ALLEN...NAUVOO...ELDRIDGE...ASHBANK...
HOUSTON RECREATIONAL AREA...WINSTON FREE STATE BARN...
LAKE BUTTAHATCHEE...CORINTH REC AREA...SMITH LAKE...NATURAL BRIDGE...
BLACK POND...CLEAR CREEK...CURTIS CROSSROADS...PINEY GROVE AND TEXAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3409 8730 3390 8759 3391 8764 3391 8770
3392 8777 3407 8782 3427 8755
TIME...MOT...LOC 2202Z 321DEG 17KT 3419 8757 3401 8780
87/GRANTHAMSpecial weather statement, Aug 6, 5:20 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT SAT AUG 6 2016
ALZ013-062245-
FAYETTE AL-
520 PM CDT SAT AUG 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE COUNTY UNTIL 545 PM
CDT...
AT 519 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GLEN ALLEN TO NEAR ASHCRAFT CORNER.
MOVEMENT WAS SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WINFIELD...FAYETTE...BERRY...GLEN ALLEN...BELK...BANKSTON...
FAYETTE COUNTY PUBLIC LAKE...STONE WALL...FOWLERS CROSSROADS...
RICHARD ARTHUR FIELD...BAZEMORE...
HUBBERTVILLE AND BEVILL STATE COLLEGE FAYETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3392 8785 3391 8764 3387 8763 3387 8753
3361 8762 3361 8763 3358 8763 3358 8767
3352 8767 3353 8795 3360 8795
TIME...MOT...LOC 2219Z 306DEG 18KT 3388 8774 3352 8782
87/GRANTHAMSpecial weather statement, Aug 6, 5:32 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 532 PM CDT SAT AUG 6 2016 ALZ023-062300- TUSCALOOSA AL- 532 PM CDT SAT AUG 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA COUNTY UNTIL 600 PM CDT... AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SAMANTHA...OR 15 MILES NORTH OF NORTHPORT...MOVING SOUTHEAST AT 5 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAMANTHA...BINION CREEK LANDING...TIERCE PATTTON BRIDGE...HIGHWAY 69 BRIDGE AND LAKE TUSCALOOSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3344 8772 3353 8763 3345 8748 3331 8758 TIME...MOT...LOC 2232Z 309DEG 5KT 3346 8763 87/GRANTHAM
Special weather statement, Aug 6, 6:10 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 610 PM CDT SAT AUG 6 2016 ALZ024-025-062345- JEFFERSON AL-SHELBY AL- 610 PM CDT SAT AUG 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR UNTIL 645 PM CDT... AT 610 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BESSEMER...MOVING SOUTHEAST AT 10 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BESSEMER...SPLASH ADVENTURE...PROMENADE TANNEHILL...MCADORY... BESSEMER AIRPORT...MCCALLA AND BENT BROOK GOLF CLUB. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3332 8706 3339 8700 3337 8689 3324 8692 TIME...MOT...LOC 2310Z 299DEG 8KT 3335 8699 87/GRANTHAM
Special weather statement, Aug 6, 6:33 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
633 PM CDT SAT AUG 6 2016
ALZ024-070000-
JEFFERSON AL-
633 PM CDT SAT AUG 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL JEFFERSON COUNTY
UNTIL 700 PM CDT...
AT 633 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR OAK GROVE...OR 11 MILES NORTHWEST OF HUEYTOWN...MOVING
SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SYLVAN SPRINGS...MAYTOWN AND BIRMINGPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3354 8700 3347 8717 3354 8721 3355 8720
3355 8719 3357 8720 3358 8720 3361 8715
3363 8713 3363 8710 3366 8709
TIME...MOT...LOC 2333Z 328DEG 11KT 3356 8714
87/GRANTHAMSpecial weather statement, Aug 6, 6:37 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 637 PM CDT SAT AUG 6 2016 ALZ024-025-070015- JEFFERSON AL-SHELBY AL- 637 PM CDT SAT AUG 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SHELBY AND SOUTH CENTRAL JEFFERSON COUNTIES UNTIL 715 PM CDT... AT 637 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HOOVER METROPOLITAN STADIUM...OR NEAR BESSEMER...MOVING SOUTHEAST AT 15 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOOVER...ALABASTER...BESSEMER...PELHAM...HELENA... INDIAN SPRINGS VILLAGE...ROSS BRIDGE...OAK MOUNTAIN AMPHITHEATER... OAK MOUNTAIN STATE PARK...HOOVER METROPOLITAN STADIUM...MAYLENE... RIVERCHASE...BENT BROOK GOLF CLUB...JOE TUCKER PARK... PROMENADE TANNEHILL...BESSEMER AIRPORT...MCADORY...MCCALLA... LAKE CYRUS AND SILURIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3335 8703 3341 8692 3334 8673 3318 8684 TIME...MOT...LOC 2337Z 309DEG 11KT 3333 8690 87/GRANTHAM
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:14 PM CDT | Special Weather Statement | BMX | Tallapoosa | 31 min |
| Aug 5, 7:24 PM CDT | Special Weather Statement | BMX | Tallapoosa | 36 min |
| Aug 5, 9:34 PM CDT | Special Weather Statement | BMX | Montgomery | 41 min |
| Aug 6, 2:13 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chilton, Coosa and 21 more | 19 hr |
| Aug 6, 2:18 PM CDT | Special Weather Statement | BMX | St. Clair | 42 min |
| Aug 6, 3:11 PM CDT | Special Weather Statement | BMX | Calhoun | 49 min |
| Aug 6, 4:31 PM CDT | Special Weather Statement | BMX | Lamar | 29 min |
| Aug 6, 5:03 PM CDT | Special Weather Statement | BMX | Winston | 27 min |
| Aug 6, 5:20 PM CDT | Special Weather Statement | BMX | Fayette | 25 min |
| Aug 6, 5:32 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 28 min |
| Aug 6, 6:10 PM CDT | Special Weather Statement | BMX | Jefferson | 35 min |
| Aug 6, 6:33 PM CDT | Special Weather Statement | BMX | Jefferson | 27 min |
| Aug 6, 6:50 PM CDT | Areal Flood Advisory | BMX | Jefferson, Walker | 115 min |
Nearby
Special Weather Statements in Alabama, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.